# SDR HALA2023060500119

- Difficulty date: June 4, 2023
- Submitted: June 5, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 39,264 hours, 6,377 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 38,367 hours, 6,197 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 6764B040000
- Part serial: 676403468
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ATB. AIR ENG 2 BLEED FAULT. AIR ENG 2 BLEED HI TEMP ON T10 BELOW 4000 MSL. REMOVED AND REPLACED PRV PER AMM 36-11-52-04. REMOVED AND REPLACED FAN AIR VALVE PER AMM 36-11-54-04. OPS CHECK GOOD, NO LEAKS DETECTED. SECURITY CHECK GOOD. OK FOR SERVICE.
